# SDR RU3A20200604027

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N17
- Make and model: Beech C90GTI
- Aircraft serial: LJ2052
- Aircraft time: 1,922 hours, 2,003 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT. SMOKE COMING FROM UNDER PILOT LT SIDE PANEL.
